Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 5, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Feb 10, 2009, 7:41 PM CST for Labette County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2009, 7:41 PM CST (01:41 UTC)
- Expired
- Feb 10, 2009, 8:15 PM CST
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Labette County, KS
The radar
The Tulsa radar (KINX), 116 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 5:32 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 110141
SVRICT
KSC099-110215-
/O.NEW.KICT.SV.W.0005.090211T0141Z-090211T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LABETTE COUNTY IN SOUTHEAST KANSAS.
* UNTIL 815 PM CST.
* AT 735 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS
LOCATED NEAR EDNA...OR 14 MILES EAST OF COFFEYVILLE...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTAMONT...BARTLETT...CHETOPA...EDNA...LABETTE...MOUND VALLEY...
OSWEGO...PARSONS.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR
THE WARNED AREA.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS.
LAT...LON 3698 9543 3723 9548 3738 9530 3738 9507
3737 9506 3699 9507
TIME...MOT...LOC 0140Z 237DEG 47KT 3710 9532
$$
JAKUB2 follow-up statements
000
WWUS53 KICT 110156
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CST TUE FEB 10 2009
KSC099-110215-
/O.CON.KICT.SV.W.0005.000000T0000Z-090211T0215Z/
LABETTE KS-
757 PM CST TUE FEB 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY
UNTIL 815 PM CST...
AT 752 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED
NEAR OSWEGO...OR 12 MILES SOUTHEAST OF PARSONS...MOVING NORTHEAST AT
55 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF LABETTE
COUNTY...INCLUDING OSWEGO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS.
LAT...LON 3698 9543 3723 9548 3738 9530 3738 9507
3737 9506 3699 9507
TIME...MOT...LOC 0157Z 237DEG 47KT 3722 9509
$$
SCHRECK000
WWUS53 KICT 110210 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CST TUE FEB 10 2009
KSC099-110221-
/O.EXP.KICT.SV.W.0005.000000T0000Z-090211T0215Z/
LABETTE KS-
811 PM CST TUE FEB 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY WILL EXPIRE AT
815 PM CST...
AT 809 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS.
LAT...LON 3698 9543 3723 9548 3738 9530 3738 9507
3737 9506 3699 9507
TIME...MOT...LOC 0211Z 237DEG 47KT 3732 9490
$$
SCHRECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 5:43 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Feb 10, 5:43 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 543 PM CST TUE FEB 10 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU STRONG LOW PRESSURE SYSTEM OVER NM/W TX EARLY THIS EVE...WILL SWEEP E-NEWD ACROSS THE SOUTHERN PLAINS TONIGHT INTO WED AM. LOW- LEVEL MOISTURE INSTABILITY SURGING NWD FROM OK INTO SERN KS THIS EVE BEFORE SHIFTING EWD OVERNIGHT. THIS WILL ALLOW SCT-NMRS TS TO MOVE NEWD ACROSS SERN KS THIS EVE. THOSE STORMS COULD BE SEVERE. MOISTURE CONVERGENCE IN VICINITY OF SFC LOW WILL ALLOW FOR MVFR CIGS TO DEVELOP AND BECOME WIDESPREAD TONIGHT INTO EARLY WED. IN ADDITION...COLDER AIR WRAPPING IN ON BACKSIDE OF THE SYSTEM WILL ALLOW FOR A PSBL RAIN/SNOW MIX IN CENTRAL KS LATE TONIGHT/EARLY WED. JMC && .PREV DISCUSSION... /ISSUED 305 PM CST TUE FEB 10 2009/ DISCUSSION... THIS IS AN ACTIVE WEATHER PERIOD. THE MAIN FORECAST CONCERN IS THE SEVERE WEATHER POTENTIAL TONIGHT. ADDITIONAL CONCERNS ARE THE MULTIPLE PRECIPITATION CHANCES FOR THE WEEKEND AND EARLY NEXT WEEK. TONIGHT: VERY COMPLEX FORECAST FOR THE AREA WITH AN ARRAY OF WEATHER AND/OR HAZARDS. SO WELL START WITH CONVECTIVE CHANCES. MOISTURE HAS BEEN STREAMING NORTHWARD PER SURFACE OBSERVATIONS AND SATELLITE IMAGERY. ISOLATED SHOWER/THUNDERSTORM ACTIVITY HAS BROKEN OUT ACROSS NORTHERN OKLAHOMA AND INTO SOUTHERN KANSAS. IT APPEARS TO BE FORMING ALONG A SUBTLE LEADING WAVE IN CONJUNCTION WITH LOW AND MID-LEVEL MOISTURE RETURN. THIS IS AN INDICATION THAT THE MID-LEVEL MOISTURE RETURN MAY BE A LITTLE QUICKER THAN EITHER THE NAM OR THE GFS INDICATED. THINK BEST CASE SCENARIO FOR LOW-LEVEL MOISTURE PUTS SOUTHERN KANSAS AND MORE LIKELY SOUTHEAST KANSAS IN THE MIDDLE 50S FOR DEWPOINTS. NAM MAINTAINS FAVORABLE LOW-LEVEL CAPE... 100 TO 200 J/KG 0-3KM... THROUGH LATE THIS EVENING OR EARLY TONIGHT WITH SHEAR PROFILES SUPPORTIVE OF SUPERCELLS THROUGH ROUGHLY 03Z. THERE IS A MARGINAL TORNADO THREAT THROUGH ABOUT 00Z TO 01Z CONTINGENT ON HIGHER DEWPOINTS ENTERING THE AREA. WITH INCREASING CIN AFTER SUNSET FEEL THAT SUPERCELLS WOULD BECOME ELEVATED WITH HAIL BEING THE MAIN THREAT. CANT RULE OUT A WIND THREAT EITHER GIVEN THE VERY STRONG WIND FIELDS. ACTIVITY IS ANTICIPATED TO RACE TO THE NORTHEAST AND DIMINISH IN STRENGTH AS IT MOVES AWAY FROM THE INSTABILITY. THE NEXT COMPLICATION FOR THIS PERIOD WILL BE THE POSSIBILITY OF WINTRY PRECIPITATION. BOTH THE NAM AND THE GFS PRODUCE SNOW LATE TONIGHT FROM GENERALLY A HUTCHINSON TO MARION LINE. THE NAM HAS A BAND OF HEAVY SNOW GOING FROM ROUGHLY GREAT BEND THROUGH SALINA WHILE GFS IS MUCH LESS ROBUST. THIS DIFFERENCE SEEMS TO BE ASSOCIATED WITH THE POSITION AND ORIENTATION OF THE POTENTIAL VORTICITY ANOMALY. THE NAM IS BIT FURTHER NORTH AND STRONGER... DIPPING THE ANOMALY DOWN TO AROUND 600MB. THIS RESULTS IN A SURFACE LOW THAT IS FARTHER NORTHWEST AND DEEPER GIVING MORE TIME TO DRAW MOISTURE INTO THE STORM SYSTEM. ALL THIS SEEMS TO FEEDBACK ON ITSELF RESULTING IN AN AREA OF STRONG FRONTOGENESIS AND VERY FAVORABLE DENDRITIC SNOW GROWTH. I THINK SURFACE TEMPERATURES WILL BE TOO WARM FOR MUCH SNOW ACCUMULATION BUT IF THE NAM IS RIGHT... GIVEN ITS INTENSE LIFT... DYNAMIC COOLING PROCESSES COULD RESULT IN SURFACE TEMPERATURES THAT WOULD BE FAVORABLE FOR MORE SNOW ACCUMULATION. CONVERSELY... THE GFS PLACES ITS MORE FAVORABLE LIFT ACROSS EASTERN KANSAS AND PRODUCES A MUCH BROADER AND MUCH LIGHTER SNOW ACCUMULATION FIELD. WHILE THE NAM HAS SOME MERIT... LOW LEVEL WARMER TEMPERATURES WOULD SEEM TO PRECLUDE A HEAVY SNOW EVENT AS IT WOULD SUGGEST. THUS A BLEND OF THE GFS WITH ITS SNOW AMOUNTS AND NAM POSITIONING IS MOST REASONABLE AT THIS POINT. LASTLY... STRONG WINDS ARE EXPECTED OVERNIGHT AS THE STORM SYSTEMS DEEPENS. BOTH THE NAM AND THE GFS DEPICT A TIGHT PRESSURE GRADIENT ACROSS THE AREA. GFS IS BIT FASTER/ MORE EASTERLY WITH THE GRADIENT THAN THE NAM. BUT THE TWO ARE IN PRETTY GOOD OVERALL AGREEMENT IN THIS ASPECT OF THE FORECAST. SO WELL GO AHEAD AND HOIST A WIND ADVISORY FOR THE OVERNIGHT AND EARLY WEDNESDAY MORNING TIME FRAME. WINDS WILL LIKELY BE IN THE 26-30 KT SUSTAINED AREA AS THIS TIGHT GRADIENT TRAVERSES THE REGION. WEDNESDAY-THURSDAY: THE PRECIPITATION CHANCES FOR CENTRAL AND SOUTH CENTRAL KANSAS WILL REMAIN THROUGH 18Z ON WEDNESDAY AS THE WRAP AROUND PRECIPITATION MOVES OUT OF THE AREA...WITH SNOW CHANCES CONTINUING THROUGH THAT TIME. THE LOW PRESSURE SYSTEM WILL MOVE EASTWARD OUT OF THE AREA BY 00Z THURSDAY. BREEZY SOUTHERLY WINDS AND ABOVE NORMAL TEMPERATURES WILL RETURN THURSDAY AHEAD OF THE SURFACE LOW AND THAT WILL IMPACT THE AREA ON FRIDAY. FRIDAY-FRIDAY NIGHT: THE SYSTEM CURRENTLY LOCATED OFF THE WASHINGTON STATE AND OREGON COAST WILL MAKE ITS WAY INLAND TOWARD THE PLAINS. BOTH THE MODELS ARE IN PRETTY GOOD AGREEMENT...HOWEVER...THE GFS IS A LITTLE MORE PROGRESSIVE...AND TRACKS A LITTLE BIT FURTHER TO THE SOUTH WITH THE SYSTEM. THE MAIN THREAT WITH THIS SYSTEM IS THE CHANCE FOR SOME ACCUMULATING SNOW IN CENTRAL KANSAS...WITH A RAIN...SNOW CHANCE ACROSS SOUTHERN PORTIONS OF THE STATE. HOWEVER...SINCE THERE ARE STILL SOME DIFFERENCES...UNSURE OF HOW FAR SOUTH THE SNOW WILL GET. AS THE SURFACE LOW MOVES NORTHEAST ACROSS THE STATE...THE GRADIENT WINDS AHEAD AND BEHIND IT WILL MAKE FOR SOME UNPLEASANT CONDITIONS. SATURDAY-SUNDAY: THE THIRD IN THE ONE...TWO...THREE PUNCH OF UPPER LEVEL WEATHER SYSTEMS WILL IMPACT THE AREA SATURDAY NIGHT INTO SUNDAY. THE ECMWF AND GFS ARE NOT IN VERY GOOD AGREEMENT WITH THIS SYSTEM. HOWEVER...BOTH HAVE SHOWN A DEVELOPING SHORTWAVE...BUT ARE VARYING IN ITS STRENGTH. FOR NOW THE MAIN AREA OF CONCERN IS CENTRAL KANSAS SATURDAY NIGHT INTO SUNDAY MORNING. BECAUSE OF THE COOLER SURFACE TEMPERATURES BEHIND THE COLD FRONT THAT WILL PASS THROUGH SATURDAY MORNING...AM KEEPING IT MAINLY A SNOW EVENT...WITH A CHANCE OF RAIN OR SNOW SUNDAY AFTERNOON AS DAY TIME TEMPS INCREASE SOME. MONDAY-TUESDAY: BOTH THE ECMWF AND GFS ARE IN AGREEMENT THAT YET ANOTHER UPPER LEVEL SHORT WAVE WILL BE IMPACTING THE AREA MONDAY NIGHT INTO TUESDAY...HOWEVER...THEY DISAGREE ON THE TIMING OF THE FEATURE. THE ECMWF IS SHOWING A DEEPER SYSTEM OVER KANSAS WITH A SURFACE LOW TRACKING ACROSS THE OKLAHOMA...KANSAS STATE LINE...AND PLACES THE PRECIPITATION A BIT FURTHER TO THE NORTH THAN THE GFS. BECAUSE OF THE DIFFERENCES...HAVE PUT A RAIN OR SNOW CHANCE WITH 20 TO 30 POPS FOR MONDAY AND MONDAY NIGHT. CDB/BILLINGS && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 38 54 33 58 / 80 50 0 10 HUTCHINSON 34 53 31 57 / 70 50 0 10 NEWTON 36 52 32 56 / 70 60 0 10 ELDORADO 37 52 33 57 / 80 60 0 10 WINFIELD-KWLD 38 55 34 60 / 80 60 0 10 RUSSELL 32 54 27 54 / 70 20 0 10 GREAT BEND 32 55 28 56 / 70 20 0 10 SALINA 35 54 31 56 / 70 50 0 10 MCPHERSON 34 53 32 56 / 70 60 0 10 COFFEYVILLE 44 53 35 60 / 90 70 0 10 CHANUTE 42 51 36 59 / 90 70 0 10 IOLA 42 50 34 58 / 90 70 0 10 PARSONS-KPPF 43 51 35 59 / 90 70 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY FOR KSZ032-033-047>053-067>070-082-083-091>094-098. &&
Hazardous weather outlook, Feb 10, 4:13 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 413 PM CST TUE FEB 10 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 413 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE LARGE HAIL AND ISOLATED DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE GREATEST RISK OF SEVERE WEATHER WILL BE EAST OF I-35. THE THREAT OF SEVERE WEATHER SHOULD DIMINISH OVERNIGHT. STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP OVERNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA...PLEASE REFER THE LATEST WIND ADVISORY FOR MORE DETAILED WIND INFORMATION. TOWARD DAYBREAK...RAIN MAY MIX WITH OR CHANGE TO SNOW ACROSS PRIMARILY CENTRAL KANSAS...ACCUMULATIONS OF UP TO A HALF INCH COULD BE POSSIBLE ACROSS CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW COULD LINGER ACROSS CENTRAL AND EAST-CENTRAL KANSAS THROUGH MID TO LATE MORNING WEDNESDAY...WITH UP TO AN ADDITIONAL HALF INCH OF ACCUMULATION POSSIBLE. NORTHWEST WINDS WILL CONTINUE WEDNESDAY MORNING...PLEASE REFER TO LATEST WIND ADVISORY FOR MORE DETAILED INFORMATION. THE GRASSLAND FIRE DANGER WILL BE HIGH AREAWIDE WEDNESDAY...WITH VERY HIGH FIRE DANGER POSSIBLE ROUGHLY ALONG THE TURNPIKE CORRIDOR. HIGH FIRE DANGER IS EXPECTED ON FRIDAY ACROSS PORTIONS OF THE AREA AS WELL. A STORM SYSTEM COULD BRING ACCUMULATING SNOWFALL TO NORTHERN PORTIONS OF CENTRAL KANSAS ON FRIDAY AND FRIDAY EVENING. THERE STILL REMAINS SOME UNCERTAINTY WITH THIS SYSTEM...SO STAY TUNED FOR LATER FORECASTS. FINALLY...A LIGHT RAIN AND SNOW MIX IS POSSIBLE SUNDAY THROUGH MONDAY...BUT SNOW ACCUMULATION IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS
In the hours before
Special weather statement, Feb 10, 6:34 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 634 PM CST TUE FEB 10 2009 KSZ095-110115- WILSON- 634 PM CST TUE FEB 10 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WILSON COUNTY... AT 631 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF ELK CITY...OR 22 MILES NORTHEAST OF SEDAN...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Local storm report, Feb 10, 7:02 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL COFFEYVILLE 37.04N 95.63W
02/10/2009 E1.00 INCH MONTGOMERY KS LAW ENFORCEMENT
&&
JMCLocal storm report, Feb 10, 7:09 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND GST COFFEYVILLE 37.04N 95.63W
02/10/2009 M64 MPH MONTGOMERY KS ASOS
&&
JMCLocal storm report, Feb 10, 7:11 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 SW LIBERTY 37.12N 95.65W
02/10/2009 E0.75 INCH MONTGOMERY KS TRAINED SPOTTER
ESTIMATED DIME SIZED HAIL IS COVERING PATIO..AND 40 MPH
WINDS.
&&
JMBLocal storm report, Feb 10, 7:20 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 2 W MOUND VALLEY 37.21N 95.44W
02/10/2009 E65 MPH LABETTE KS TRAINED SPOTTER
ESTIMATED 60-65 MPH WINDS WHEN GUST FRONT PASSED. TRAINED
SPOTTER LOCATED ON HIGHWAY 160.
&&
JMBLocal storm report, Feb 10, 7:35 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 2 E DENNIS 37.35N 95.38W
02/10/2009 E1.75 INCH LABETTE KS EMERGENCY MNGR
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:14 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 61 min |
| Feb 10, 6:52 PM CST | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 53 min |
| Feb 10, 7:25 PM CST | Severe Thunderstorm Warning | ICT | Neosho | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.